# SDR AALA202504224296

- Difficulty date: April 19, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 68,078 hours, 28,765 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLIGHT CREW REPORTED A CHEMICAL SMELL IN THE FORWARD CABIN DURING DESCENT. AIRCRAFT EMERGENCY LANDED SAFELY AT CLT. ACCOMPLISHED J/C 08L00021001. NO EVIDENCE OF CHEMICAL SMELL AND OPEN UP ENGINE AND APU COWLINGS FOR SUSPECTED LEAK CHECK , NO LEAKS NOTED AT THIS TIME. NO SMELL NOTED. NO FAULT FOUND.
